Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Gynecology

Primolut N

06/20/2007

Question:

my doctor has prescibed primolut n to delay my period as i am going on holiday. I understand that my period will begin 2-3 days after stopping this medication.

My question, however, is: when will my next period be due? will it be due 28 days from its original date or from the new date? thank you

Answer:

Primolut is not used in the US and I have no experience with it. I would expect that your period would occur after you stop the Primolut. I can't predict when your when your next period will come. It should be 28 days from your original date, but I don't know the effect your Primolut will have on your ovarian hormone production.

For more information:

Go to the Gynecology health topic, where you can:

Response by:

Thomas  A deHoop, MD Thomas A deHoop, MD
Formerly Associate Professor of Clinical Obstetrics and Gynecology
Director, Medical Student Education
No longer associated